I was told by my psych doctor to start taking Clonazepam .5mg at night for my anxiety. The first week I felt fine. This week I noticed my anxiety is really bad and I feel really irritable. Can this med be causing me to have more anxiety and not getting rid of it?
I got that reaction from Xanax, but it was pretty clear because it immediately followed taking the pill. It went away when I quit. Sometimes we do have a bad reaction to a med, though I have no idea if that's what's happening to you.
Discuss this with your prescribing doctor, he can tell you what needs to be done medication wise. It's always imperative that you let your doctor know right away when anything new appears while on medication, so work closely with him on your meds. Good luck and take care!
I got a hold of the doctor and what the issue was is that my dosage was too low. I am now taking .5mg at night and .25mg in the morning. Can always increase the morning to .5mg if need be. I felt alot better today. I hate it when my anxiety is so bad that it actually makes me irritable and angry. Since being on the right dosage today I don't have that issue anymore. Thanks for all the support and advice you all gave me.
i'm also taking clonezepam .25mg morning and .5 mg in the evening...something realy has changed in my head since i started taking this medication....i started to feel depressed and anxious....before the start of medicine, only problem was raised blood pressure and had a panic attack..
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.